# SDR 2012FA0000386

- Difficulty date: June 1, 2012
- Submitted: June 19, 2012
- Operation: General aviation
- Aircraft: N779AZ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5176
- Aircraft time: 4,400 hours, 2,639 cycles
- Engine: Ge CF343A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Binding
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, SUBSEQUENT TO THRUST REVERSER AND ANTI-ICE OPS CHECKS, THRUST REVERSER ON RT ENGINE FAILED TO DEPLOY WHEN COMMANDED.  RETURNED TO HANGAR AND FOUND KNOB LOCK JAMMED. MANUALLY CRANKED T/R TOWARDS OPEN/DEPLOYED DIRECTION AND LOCK FREED UP. OPS CHECKED, SYS OK.
